# SDR SWAA2022032132080

- Difficulty date: September 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 453A26113
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH FLOOR CAP STRIP HAS CORROSION; STA 847 TO 887; WL 152; RBL 24 / AFT CARGO R/H FLOOR CAP STRIP @ STA 847 TO 887; WL152; RBL24' CORROSION HAS NO ALLOWABLE DAMAGE PERMITTED; PART WILL REQ REPLACEMENT NEW CAP TRIP P/N 453A2611-3 REF: DWG: DWG# 453A2600 REV:A (PART ARRIVED TREATED; PRIMER AND TOP COATED). ARM 51-40-05-0G-0
